Araújo, JoãoMitchell, James D.Silva, Nuno2015-03-242015-03-242003Araújo, João; Mitchell, James D.; Silva, Nuno - On embedding countable sets of endomorphisms. "Algebra Universalis" [Em linha]. ISSN 0002-5240 (Print) 1420-8911 (Online). Vol. 50 (2003), p. 1-60002-52401420-8911http://hdl.handle.net/10400.2/3810Sierpi´nski proved that every countable set of mappings on an infinite set X is contained in a 2-generated subsemigroup of the semigroup of all mappings on X. In this paper we prove that every countable set of endomorphisms of an algebra A which has an infinite basis (independent generating set) is contained in a 2-generated subsemigroup of the semigroup of all endomorphisms of A.engOn embedding countable sets of endomorphismsjournal article